Kenneth A. Ward
Assistant Professor of Mathematics
Kenneth A. Ward is an Assistant Professor of Mathematics at NYU Shanghai. He earned a B.A. from the University of Chicago in 2004, and a Ph.D. from Oklahoma State University in 2009.
Professor Ward’s research interests are number theory and arithmetic geometry, particularly point counting, exponential sums, and the structure of diﬀerentials. His recent work has appeared in International Mathematics Research Notices and Journal of Number Theory.
- K. Ward. “Explicit Galois representations of automorphisms on holomorphic differentials in characteristic p.” Preprint (2014).
- K. Ward. “Values of twisted Artin L-functions.” Archiv der Mathematik 103 (2014): 285-290.
- A. Ghosh and K. Ward. “The number of roots of polynomials of large degree in a prime field.” International Mathematics Research Notices (2013).
- K. Ward. “Asymptotics of class number and genus for abelian extensions of an algebraic function field.” Journal of Number Theory 132, no. 11 (2012): 2491-2498.
- PhD, Pure Mathematics
Oklahoma State University, 2012
- MS, Pure Mathematics
Oklahoma State University, 2009
- BA, Mathematics
University of Chicago, 2004